Journal of Operator Theory
Volume 92, Issue 2, Autumn 2024 pp. 549-577.
Cyclicity of composition operators on the Fock spaceCyclicity of composition operators on the Fock space
Authors:
Frederic Bayart (1) and Sebastian Tapia-Garcia (2)
Author institution: (1) Laboratoire de Mathematiques Blaise Pascal UMR 6620 CNRS, Universite Clermont Auvergne, Campus universitaire Cezeaux, 3 place Vasarely, 63178 Aubiere Cedex, France
(2) Laboratoire de Mathematiques Blaise Pascal UMR 6620 CNRS, Universite Clermont Auvergne, Campus universitaire Cezeaux, 3 place Vasarely, 63178 Aubiere Cedex, France
Summary: In this paper we provide a full characterization of cyclic composition operators defined on the d-dimensional Fock space F(Cd) in terms of their symbol. Also, we study the supercyclicity and convex-cyclicity of this type of operators. We end this work by computing the approximation numbers of compact composition operators defined on F(Cd).
DOI: http://dx.doi.org/10.7900/jot.2022nov10.2419
Keywords: composition operators, Fock space, cyclic operators
Contents
Full-Text PDF